Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 675202, 9 pages
http://dx.doi.org/10.1155/2013/675202
Research Article

The Exit Time and the Dividend Value Function for One-Dimensional Diffusion Processes

1School of Mathematical Sciences, Qufu Normal University, Shandong 273165, China
2China Institute for Actuarial Science, Central University of Finance and Economics, Beijing 100081, China

Received 30 August 2013; Accepted 27 October 2013

Academic Editor: Yong Zhou

Copyright © 2013 Peng Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Li, Chuancun Yin, and Ming Zhou, “The Exit Time and the Dividend Value Function for One-Dimensional Diffusion Processes,” Abstract and Applied Analysis, vol. 2013, Article ID 675202, 9 pages, 2013. https://doi.org/10.1155/2013/675202.